# SDR SWAA2022050290230

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727D+18; BS 727E+3; BS 727E+6; BS 727E+10; BS 747+3; BS 747+12; BS 747+15. / [01] SRM 53-60-53-0I-2 IDENTIFICATION AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE ARE APPLICABLE  REMOVED CORROSION BY BLENDING FLOOR TO SIDEWALL SUPPORT UPPER SURFACE AT MULTIPLE AREAS PER SRM 51-10-02. MAXIMUM MATERIAL LOSS L=6.8'; W=0.9'; D=0.011'. ORIGINAL THICKNESS 0.040'; REMAINING THICKNESS 0.029'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL E. GAGE: ATS1672; S/N:65092939; DUE DATE 03/2023;[02] VERIFIED CORRECTIVE ACTION 1- BLEND IS OUT OF LIMITS;[03] LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT FROM BS 727+4 TO BS 767; RBL 21 PER SRM 51-40-05 AND DWG# 146A7500. FROM EXTRUSION BAC1496-377#7075T62 LOT #1477731-1. OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 3.;[05] TREATED AND PRIMED FLOOR TO SIDEWALL SUPORT SECTION PER SRM 51-20-01 AND SOPM 20-41-02;[06] VERIFIED CORRECTIVE ACTION 5.;[07] UPDATED MEASUREMENTS;[08] FABRICATED FLOOR TO SIDEWALL SUPPORT FROM BS 727+4 TO BS 767; RBL 21 PER SRM 51-40-05 AND DWG# 146A7500. FROM EXTRUSION BAC1496-377#7075T62 LOT #1477731-1.;[09] VERIFIED CORRECTIVE ACTION 8.
